GoodSense Acetaminophen Caplets, Extra Strength, Pain Reliever/Fever Reducer

$6.60$9.19 (as of November 16, 2018, 10:00 am)

Compare to the active ingredient in Extra Strength Tylenol Caplets
Pain Reliever/Fever Reducer
Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common

Size

Compare to the active ingredient in Extra Strength Tylenol Caplets
Pain Reliever/Fever Reducer
Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and premenstrual and menstrual cramps
Contains no aspirin
Do not use with other medicines containing acetaminophen

Binding

Size

,

Brand

Label

Manufacturer

ProductGroup

Publisher

Studio